MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH OP TELESCOPE, 7°, 11 FR. X 220 MM, 7.5 FR. CHANNEL, ANGLED OCULAR; NEPHROSCOPE

OLYMPUS WINTER & IBE GMBH OP TELESCOPE, 7°, 11 FR. X 220 MM, 7.5 FR. CHANNEL, ANGLED OCULAR; NEPHROSCOPE
Model Number A37025A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported to olympus that the scope was bent.The problem, as reported to olympus, was identified during reprocessing of the device.There was no patient injury or harm, associated with the event, reported to olympus.
 
Additional Manufacturer Narrative
The suspect device was returned to olympus and evaluated.The reported problem was confirmed; a bent outer tube was noted.In addition, a shadow and reflection on the image were noted.The investigation is ongoing.If additional information becomes available, this report will be supplemented accordingly.
 
Additional Manufacturer Narrative
This supplemental report was submitted to provide a correction to the initial report.The initial report was submitted for a broken/defective component, however, after further review it was determined that the device had deformation/bent (non-reportable) to the outer tube.Device history records: the manufacturing and quality control review was performed for the affected lot or serial number without showing any non-conformities or deviations regarding the described issue.

Brand Name
OP TELESCOPE, 7°, 11 FR. X 220 MM, 7.5 FR. CHANNEL, ANGLED OCULAR
Common Device Name
NEPHROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16423255
Report Number9610773-2023-00553
Device Sequence Number6375184
Product Code FGA
UDI-Device Identifier04042761023214
UDI-Public04042761023214
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K853486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA37025A
Device Catalogue NumberA37025A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Supplement Date Received by Manufacturer03/03/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown